Annals of Mathematical Logic 23 (2/3):179 (1982)

Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1016/0003-4843(82)90004-3
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 51,447
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Sacks Forcing, Laver Forcing, and Martin's Axiom.Haim Judah, Arnold W. Miller & Saharon Shelah - 1992 - Archive for Mathematical Logic 31 (3):145-161.
The Structure of the Models of Decidable Monadic Theories of Graphs.D. Seese - 1991 - Annals of Pure and Applied Logic 53 (2):169-195.
Monadic Logic and Löwenheim Numbers.Saharon Shelah - 1983 - Annals of Pure and Applied Logic 28 (2):203-216.

Add more citations

Similar books and articles

Monadic Theory of Order and Topology in ZFC.Yuri Gurevich & Saharon Shelah - 1982 - Annals of Mathematical Logic 23 (2-3):179-198.
Random Graphs in the Monadic Theory of Order.Shmuel Lifsches & Saharon Shelah - 1999 - Archive for Mathematical Logic 38 (4-5):273-312.
The Monadic Theory of Ω 1 2.Yuri Gurevich, Menachem Magidor & Saharon Shelah - 1983 - Journal of Symbolic Logic 48 (2):387-398.
Modest Theory of Short Chains. II.Yuri Gurevich & Saharon Shelah - 1979 - Journal of Symbolic Logic 44 (4):491-502.
On the Strength of the Interpretation Method.Yuri Gurevich & Saharon Shelah - 1989 - Journal of Symbolic Logic 54 (2):305-323.
Monadic Logic and Löwenheim Numbers.Saharon Shelah - 1983 - Annals of Pure and Applied Logic 28 (2):203-216.
Simple Monadic Theories and Indiscernibles.Achim Blumensath - 2011 - Mathematical Logic Quarterly 57 (1):65-86.
Monadic Distributive Lattices.Aldo Figallo, Inés Pascual & Alicia Ziliani - 2007 - Logic Journal of the IGPL 15 (5-6):535-551.

Analytics

Added to PP index
2017-02-19

Total views
2 ( #1,332,241 of 2,330,441 )

Recent downloads (6 months)
1 ( #584,494 of 2,330,441 )

How can I increase my downloads?

Downloads

My notes